PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

Contra (mX, mY)-semicontinuous functions in m-spaces

Autorzy
Wybrane pełne teksty z tego czasopisma
Identyfikatory
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, we introduce the notion of contra (mX, mY)-semicontinuous functions between m-spaces. We obtain many characterizations of these functions and deal with decompositions of the functions and other related functions.
Rocznik
Tom
Strony
5--17
Opis fizyczny
Bibliogr. 15 poz.
Twórcy
autor
autor
  • 2949-1, Shiokita-cho, Hinagu Yatsushiro-shi, Kumamoto-ken 869-5142, Japan , t.noiri@nifty.com
autor
Bibliografia
  • [1] Levine N., Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 70(1963), 36-41.
  • [2] Maki H., Rao K.C., Gani N., On generalizing semi open and preopen sets, Pure Appl. Math. Sci., 49(1999), 17-29.
  • [3] Mashhour A.S., Abd El-Monsef M.E., El-Deeb S.N., On precontinuous and weak precontinuous mappings, Proc. Math. Phys. Soc., 53(1982), 47-53.
  • [4] Min W.K., Kim Y.K., m-preopen sets and M-precontinuity on spaces with minimal structures, Advances in Fuzzy Sets and Systems, 4(3)(2009), 237-245.
  • [5] Min W.K., m-semi open sets and M-semicontinuous functions on spaces with minimal structures, Honam Math. J., 31(2)(2009), 239-245.
  • [6] Min W.K., αm-open sets and αM-continuous functions, Commun. Korean Math. Soc., 25(2)(2010), 251-256.
  • [7] Nasef A.A., Roy B., m − β-open sets and M − β-continuous functions on spaces with minimal structures, J. Adv. Res. Appl. Math., 5(1)(2013), 53-59.
  • [8] Njåstad O., On some classes of nearly open sets, Pacific J. Math., 15(3) (1965), 961-970.
  • [9] Noiri T., Popa V., On weakly (τ, m)-continuous functions, Rend. Circ. Mat. Palermo (2), 51(2)(2002), 295-316.
  • [10] Noiri T., Popa V., A unified theory of weak contra-continuity, Acta Math. Hungar., 132(1-2)(2011), 63-77.
  • [11] Popa V., Noiri T., On M-continuous functions, Anal. Univ. ”Dunarea de Jos” - Galati, Ser. Mat. Fiz. Mec. Teor. Fasc. II, 18(23)(2000), 31-41.
  • [12] Popa V., Noiri T., On the definitions of some generalized forms of continuity under minimal conditions, Mem. Fac. Sci., Kochi Univ. (Math.), 22(2001), 9-18.
  • [13] Rosas E., Rajesh N., Carpintero C., Some new types of open and closed sets in minimal structures − I, Internat. Math. Forum, 4(44)(2009), 2169-2184.
  • [14] Sengul U., Rosas E., Weakly contra almost (mX, mY )-continuous functions, J. Adv. Res. Pure Math., 5(1)(2013), 54-64.
  • [15] Vinodhini V., Arockiarani I., A new class of β-open sets in minimal structures, Int. J. Adv. Sci. Res. Tech., 3(2)(2012), 523-530.
Uwagi
Opracowanie ze środków MNiSW w ramach umowy 812/P-DUN/2016 na działalność upowszechniającą naukę (zadania 2017).
Typ dokumentu
Bibliografia
Identyfikator YADDA
bwmeta1.element.baztech-b3e5ca3b-ce6f-4374-9f7b-50bb8d7d7a37
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.